# SDR CALA2014012490223

- Difficulty date: January 20, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 66,413 hours, 7,684 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS HEAT PITOT STATIC LT AUXILIARY EICAS MESSAGE.  NO STS MESSAGE AFTER ENG SHUT DOWN, NO MESSAGE IN CMC.  ENG GND RUN ACP AT ABOVE 50%N2, NO MESSAGES.  CMC GND TEST ACP, OK.
